Analysis of the stability and convergence of a finite difference approximation for stochastic partial differential equations

Document Type : Research Paper


Department of Mathematics, Vali-e-Asr University of Rafsanjan, Rafsanjan, Iran


‎In this paper‎, ‎an implicit finite difference scheme is proposed for the numerical solution of stochastic partial differential equations (SPDEs) of Ito type‎. ‎The consistency‎, ‎stability and convergence of the scheme is analyzed‎. ‎Numerical experiments are included to show the efficiency of the scheme‎.


Volume 7, Issue 3
July 2019
Pages 334-358
  • Receive Date: 11 June 2017
  • Revise Date: 02 September 2018
  • Accept Date: 22 September 2018
  • First Publish Date: 01 July 2019